gizmo Posted February 11, 2009 Share Posted February 11, 2009 Since December, I've been taking 160 mg of Geodon. For several months before that, I took 80 mg of Geodon. I had no problems on the 80, but am having major sedation problems with the 160 - but atypical. I tried taking all 160 at night - 7 pm, bedtime of 11. Couldn't fall asleep on my own without some medication help (xanax to calm the talking brain). I would wake up the next day and literally fall asleep at the breakfast table holding food in my hand. So I split the dose up. I now take the second dose in the morning with my lithium when I wake up at 8-8:30. Now I'm sleepy most of the day. Have been for weeks. Some days I'm able to stay busy enough to chase it away, but sometimes I fall asleep and miss picking my kids up from school, which makes me feel REALLY bad. I had a major meltdown this week, so doctor put me on a small dose of zyprexa (again, ugh) to calm me down. I'm only starting out at 2.5 mg, but I slept all friggin day today. I was on 20 mg in September/October and didn't sleep this much (of course, I was raging manic). The combo of the two, I fear, is going to kill me. Doctor doesn't want to take me down on the Geodon, I asked yesterday. It's for my nasty, black depressive phases, which I just had one in December. Any advice? Anyone who has been there? Or am I just stuck? Thanks. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.